# SDR FDEA201212044244

- Difficulty date: December 4, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 70,901 hours, 49,399 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GIRT BAR BRACKET BROKE WHILE DISARMING THE SLIDE.  REPLACED BRACKET IAW SMP, CHECKED GOOD.
